# SDR UIEA2019020803155

- Difficulty date: February 7, 2019
- Submitted: February 8, 2019
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 68,937 hours, 15,106 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU "FAULT" MSG AFTER ATTEMPTED APU START WHILE ON DESCENT.( FOUND APU OIL TO BE LOW. SERVICED TO FULL AND PERFORMED 3 SUCCESSFUL STARTS. NO DEFECTS NOTED. REF B767 AMM 12-13-04.      )
